Discussions By Condition: I cannot get a diagnosis.

Tired if being in pain

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Shalbaby
  • February 12, 2011
  • 01:44 AM

I am a 23 year old female. 5'2 and 140. I am also a smoker about half a pack to a pack a day. About a year ago i ended up in the ER because I ha a weird feeling of not being able to get a fulfilling breath... I just felt I couldn't complete my breathing. The ER rand a EKG and did x-ray of my lungs and drew blood and everything came up normal so they gavee a pill for anxiety and told me to follow up with my physician. My physician told me I have anxiety and gave me a prescription however the medicine made me nauseous and I don't think I have anxiety. Well as time goes on I can start breathing fine no worries and then out of nowhere it starts up again and then goes away. I get cotizone shots for allergies twice a year because they're pretty bad and I live in the midwest. I work 8 hrs a day at a desk typing and over the last 3-6 months I've been getting excruciating pain in my back and left hand/wrist/arm. And at times my hand goes numb. Well about a month ago I was just sitting at my desk and got a sharp shooting pain in the left upper center of my chest I felt like I couldn't move cause it made it worse and it ended about 15 seconds later. Well it happened a few days later and just made me feel tired and exhausted for rest the day. I was fine for about 3 weeks and then it happened again and ever since then my back on the left side and left arm and hand have just been killing.... What is wrong with me?!

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?